Childhood Diseases

Posted by: Dee | 2009-11-03


Re: 1649 Topivate

Thanks for your response.

He gave antibiotic due to the same rash as it was on his throat (it keeps coming back) and at the back of his head as well.

Panorama im not sure of the name but it' s by the company ADCO (its green and smell like panado) it might be for fever as he had fever 3 consecutive days.

Should I maybe take him for allergy testing ?

Expert's Reply



Your baby's rash now sounds like a condition called seborrhoea which is not the same as eczema. Antibiotics will not be of help in seborrhoea.I think the medicine you mention is ADCO-Paracetamol which is the same as Panado and is safe to use if needed.Seborrhoea usually clears up by itself but will respond to a very mild cortisone ointment such as Mylocort applied once a day only if necessary.Seborrhoea is not caused by allergies.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.